MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMIS-K LONG SIZE 4S1 LENGTH 200MM; HIP CEMENTED STEM

MEDACTA INTERNATIONAL SA STEM: AMIS-K LONG SIZE 4S1 LENGTH 200MM; HIP CEMENTED STEM
Catalog Number 01.20.212
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 may 2024: lot 2201597: (b)(4) items manufactured and released on 17-june-2022.Expiration date: 2027-05-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional device involved batch review performed on 03 may 2024: ball heads: mectacer 01.29.213 biolox delta ceramic ball head 12/14 ø 40 size m 0 (k112115) lot 178808a: (b)(4) items manufactured and released on 09-aug-2023.Expiration date: 2028-07-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
At about 4 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the stem and head.The surgery was completed successfully.

Brand Name
STEM: AMIS-K LONG SIZE 4S1 LENGTH 200MM
Common Device Name
HIP CEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19328732
Report Number3005180920-2024-00337
Device Sequence Number20583921
Product Code LZO
UDI-Device Identifier07630971265585
UDI-Public07630971265585
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220405
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.20.212
Device Lot Number2201597
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite